# SDR EIA2008008

- Difficulty date: January 8, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 109,726 hours, 26,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 78167
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK SERVICE DOOR SEAL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT BATTERY PACK, OPS CHECKED NORMAL PER B747 MM 33-51-00.
